QUT ePrints

Fractional random fields on domains with fractal boundary

Ruiz-Medina, Maria D., Anh, Vo V., & Angulo, Jose M. (2004) Fractional random fields on domains with fractal boundary. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 7(3), pp. 395-417.

View at publisher

Abstract

For random fields with fractional regularity order (respectively, fractional singularity order), an orthogonal decomposition of the associated reproducing kernel Hilbert space with respect to domains with fractal boundary is derived. The approach presented is based on the theory of generalized random fields on fractional Sobolev spaces. The orthogonal decomposition derived is equivalent to the weak-sense Markov condition, and based on the concept of splitting Hilbert spaces. A mean-square fractional order differential representation on bounded domains with fractal boundary is also obtained. In the Gaussian case, the random fields studied have fractal sample paths. Examples of fractional-order differential models in the class considered are provided.

Impact and interest:

13 citations in Scopus
Search Google Scholar™
11 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

453 since deposited on 04 May 2007
139 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 7402
Item Type: Journal Article
DOI: 10.1142/S0219025704001694
ISSN: 0219-0257
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Stochastic Analysis and Modelling (010406)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Current > Research Centres > Science Research Centre
Copyright Owner: Copyright 2004 World Scientific Publishing
Copyright Statement: Reproduced in accordance with the copyright policy of the publisher.
Deposited On: 04 May 2007
Last Modified: 29 Feb 2012 23:07

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page